# SDR R61A2020070600550

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 41,809 hours, 24,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER L1 R1 DO NOT ILLUMINATE.  PERFORMED FULL CHARGE OF ELPU IAW AMM 33-50-01.
